Revista Matemática Iberoamericana


Full-Text PDF (272 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 3, 2002, pp. 701–730
DOI: 10.4171/RMI/333

Published online: 2002-12-31

$L^p$ estimates for singular integrals with kernels belonging to certain block spaces

Hussain Al-Qassem[1] and Yibiao Pan[2]

(1) Yarmouk University, Irbid, Jordan
(2) University of Pittsburgh, USA

We establish the $L^p$ boundedness of singular integrals with kernels which belong to block spaces and are supported by subvarieties.

Keywords: $L^p$ boundedness, singular integrals, block spaces, maximal operators, Fourier transform, oscillatory integrals

Al-Qassem Hussain, Pan Yibiao: $L^p$ estimates for singular integrals with kernels belonging to certain block spaces. Rev. Mat. Iberoam. 18 (2002), 701-730. doi: 10.4171/RMI/333